| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that a patient developed a rash under the lifevest equipment.Patient described the area as pink spots on the back.The patient also reported having a known history of rosacea and grover¿s disease.There was no alleged device malfunction contributing to the rash.There is no indication that the patient received medical intervention.The patient¿s physician prescribed triomocycle cream and clindamycin foam for the rash.Follow up indicated that the rash improved.
Additional Manufacturer Narrative
Not applicable.